# SDR DALA2024021902309

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 107,012 hours, 15,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 FLT ATTENDAT REPORT EMERGENCY EXIT ROW LIGHTS NOT WORKING ON LANDING. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHTS CK PER B767-300 AMM 33-51, AND NO TROUBLE FOUND. A/C OK FOR SVC. (5551188)
